# SDR F3LA2010033000378

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 28,684 hours, 13,675 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE NRS 537910 AND 537923. CAPTAIN NOTED RT OVERWING EXIT SLIDE NOT SHOWING ARMED.  MX ISSUED MEL 25-60-04C, CONTROL NR 1074315, TO THE RT OVERWING SLIDE, REF LOG PAGE NR 537910.  MX R & R PROXIMITY DETECTOR IAW AMM 52-73-11-400-004A.  OPS CHECK GOOD, REF LOG PAGE NR 537923.
